# SDR ASOA2014032810224

- Difficulty date: March 14, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO NR 1 SLAT OUTER SKIN BETWEEN SLAT TRACK 1 AND 3 AND SS 187.50.  COMPLIED WITH REO 690-57-42-282,  REPAIRED IAW REO 690-57-42-282 AND ECTC REO 690-57-42-282.
